# SDR IPXA2021090773686

- Difficulty date: August 15, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5755 · Spoilers
- Part: Intercostal
- Part number: UPA5040601200
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING BELOW #3 SPOILER I/B HINGE ARM INTER-COSTAL WEB CRACKED.REMOVED AND REPLAED IAW SRM 51-40-21.
